Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Jordan Curve Theorem Via the Brouwer Fixed Point Theorem

Ryuji Maehara
The American Mathematical Monthly
Vol. 91, No. 10 (Dec., 1984), pp. 641-643
DOI: 10.2307/2323369
Stable URL: http://www.jstor.org/stable/2323369
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Jordan Curve Theorem Via the Brouwer Fixed Point Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
641
    641
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643